# SDR SRAA970917

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 6789595
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 ENGINE OIL QUANTITY FROM 10 GAL TO 4 GAL, PRECAUTIONARY SHUT DOWN NR 1 ENGINE AND ACCOMPLISHED AIR TURNBACK TO MHZ WITHOUT INCIDENT.  INSPECTED NR 1 ENGINE AND FOUND OIL FILTER BOWL CRACKED.  REPLACED OIL FILTER/BOWL ASSEMBLY.  INSPECTED MAGNETIC CHIP DETECTOR, NO METAL FOUND.  SYSTEM OPS CHECKED AND LEAK CHECKED GOOD PER MM CH 79.
